M. A. Abramovitz and I. A. Stegun, Handbook for mathematical functions with formulas, graphs, and mathematical tables, Applied Mathematics Series, vol.55, 1990.

H. Boumaza and O. Lafitte, The band spectrum of the periodic Airy-Schrödinger operator on the real line, J. Differential Equations, vol.264, issue.1, pp.455-505, 2018.

R. Carmona and J. Lacroix, Spectral Theory of Random Schrödinger Operators, Probability and Its Applications, 1990.

Y. Q. Gao, On the theory of electron transfer reactions at semiconductor electrode liquid interfaces, Journal of chemical physics, vol.112, issue.7, pp.3358-3369, 2000.

B. Helffer and J. Sjöstrand, Multiple wells in the semiclassical limit. I, Comm. Partial Differential Equations, vol.9, issue.4, pp.337-408, 1984.

V. Ivrii, Complete semiclassical spectral asymptotics for periodic and almost periodic perturbations of constant operators

Y. E. Karpeshina, On the density of states for the periodic Schrödinger operator, Ark. Mat, vol.38, issue.1, pp.111-137, 2000.

S. Kar, Effect of Out-Tunneling Leakage and Electron-Hole Asymmetry on Modulation Response of Semiconductor Double Tunneling-Injection Quantum Dot Lasers

W. Kirsch and B. Metzger, The integrated density of states for random Schrödinger operators, Spectral theory and mathematical physics: a Festschrift in honor of Barry Simon's 60th birthday, vol.76, pp.649-696, 2007.

V. Kostrykin and R. Schrader, Global bounds for the Lyapunov exponent and the integrated density of states of random Schrödinger operators in one dimension, J. Phys. A, vol.33, issue.46, pp.8231-8240, 2000.

S. Kotani and B. Simon, Stochastic Schrödinger operators and Jacobi Matrices on the Strip, Commun. Math. Phys, vol.119, issue.3, pp.403-429, 1988.

W. Lui and M. Fukuma, Exact solution of the Schrödinger equation across an arbitrary one-dimensional piecewise-linear potential barrier, Journal of Applied Physics, vol.60, p.1555, 1986.

L. Parnovski and R. Shterenberg, Asymptotic expansion of the integrated density of states of a twodimensional periodic Schrödinger operator, Invent. Math, vol.176, issue.2, pp.275-323, 2009.

L. Qi, Formula for the IDS of periodic Jacobi matrices

M. Reed and B. Simon, Methods of Modern Mathematical Physics IV: Analysis of operators, 1978.

D. Shenk and M. A. Shubin, Asymptotic expansion of the spectral function of the Hill operator, Russian) Funktsional. Anal. i Prilozhen, vol.20, issue.1, pp.89-90, 1986.

A. V. Sobolev, Asymptotics of the integrated density of states for periodic elliptic pseudo-differential operators in dimension one, Rev. Mat. Iberoam, vol.22, issue.1, pp.55-92, 2006.

D. R. Yafaev, Passage through a potential barrier and multiple wells, J, vol.29, issue.2, pp.399-422, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01397307

J. Yang, Fermi-level pinning appears upon weak electrode-organic contact without gap states: A universal phenomenon, Organic Electronics, vol.48, pp.172-178, 2017.

H. Boumaza, U. Nord, and C. Laga, F-93430, Villetaneuse, France E-mail address: boumaza@math.univ-paris13.fr O. Lafitte, vol.7539